Translator Disclaimer
2018 On Riemannian surfaces with conical singularities
Charalampos Charitos, Ioannis Papadoperakis, Georgios Tsapogas
Rocky Mountain J. Math. 48(5): 1455-1474 (2018). DOI: 10.1216/RMJ-2018-48-5-1455

Abstract

The geometry of closed surfaces of genus $g\geq 2$ equipped with a Riemannian metric of variable bounded curvature with finitely many conical points is studied. The main result is that the set of closed geodesics is dense in the space of geodesics.

Citation

Download Citation

Charalampos Charitos. Ioannis Papadoperakis. Georgios Tsapogas. "On Riemannian surfaces with conical singularities." Rocky Mountain J. Math. 48 (5) 1455 - 1474, 2018. https://doi.org/10.1216/RMJ-2018-48-5-1455

Information

Published: 2018
First available in Project Euclid: 19 October 2018

zbMATH: 06958787
MathSciNet: MR3866554
Digital Object Identifier: 10.1216/RMJ-2018-48-5-1455

Subjects:
Primary: 53C22, 57M50

Rights: Copyright © 2018 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 5 • 2018
Back to Top